About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 210291, 7 pages
http://dx.doi.org/10.1155/2013/210291
Research Article

Optimal Control of a Delay-Varying Computer Virus Propagation Model

1College of Computer, Jiangsu Normal University, Jiangsu 221116, China
2College of Bioengineering, Chongqing University, Chongqing 400044, China
3School of Information Engineering, Guangdong Medical College, Dongguan 523808, China

Received 1 April 2013; Revised 20 July 2013; Accepted 21 July 2013

Academic Editor: Xiaofan Yang

Copyright © 2013 Jianguo Ren et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By incorporating the objective of keeping a low number of infected nodes and a high number of recovered nodes at a lower cost into a known computer virus model (the delay-varying SIRC model) extended by introducing quarantine, a novel model is described by means of the optimal control strategy and theoretically analyzed. Through the comparison of simulation results, it is shown that the propagation of computer virus with varying latency period can be suppressed effectively by the optimal control strategy.